# SDR AALA961244

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT LIGHT ABOVE THE R1 DOOR INOPERATIVE.  REPLACED THE EMERGENCY EXIT LIGHT ABOVE R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
